# SDR CALA2017101303608

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 49,322 hours, 19,888 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Failed
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LOCATOR TRANSMITTER DOES NOT TEST.  REMOVED AND REPLACED THE AFT CABIN EMERGENCY LOCATOR TRANSMITTER BATTERY IAW AMM 25-64-00. BITE TESTED OK.
